# SDR FDEA201411163710

- Difficulty date: November 16, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,847 hours, 34,126 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A LEVEL 3 ALERT CABIN SMOKE AFTER LANDING & DURING TAXI IN.  CHECKED AIR SYNOPTIC &  NOTICED 7 SMOKE DETECTORS ACTIVE.  RAN EVAC CHECKLIST & BLEW CREW ENTRANCE DOOR 1L & SLIDE, EVACUATED ACFT.  SHGN WITH GND POWER ON ACFT ALL UPPER CARGO DECK SMOKE DETECTORS WERE ILLUMINATED ON DU 4 & CABIN SMOKE ON OVERHEAD AIR PANEL WAS ILLUMINATED & CABIN SMOKE LEVEL 3 ALERT ON DU 3.  THEN ALL INDICATION  WENT NORMAL.  CHECKED MSG NO CURRENT FAULTS.  CHECKED FAULTS LAST LEG SHOWED 4 FAULTS, 1.  CFDIU 2.  DEU-1 3.  DEU-2  & 4.  DEU-3.  PERFORMED RTS TEST ON MSC AIR DATA HEATERS, TEST PASSED.  PERFORMED CARGO SMOKE TEST IAW MM 26-15-00-0, CHECKED NORMAL, NO FAULTS AT THIS TIME.
